MathSciNet Relay Station
MathSciNet bibliographic data
MR2167089 11G05 (11G40)
Dokchitser, Vladimir Root numbers of non-abelian twists of elliptic curves. With an appendix by Tom Fisher. Proc. London Math. Soc. (3) 91 (2005), no. 2, 300–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement